A friend was taking Ostarine 12.5 mg every day and had to stop due to suppression and insomnia. Two days after stopping Ostarine his nuts are now the size of golf balls. In fact, they are so big that they hurt.
Should he go see a doctor or is this a common side effect?
I dunno bro that does not sound normal to me though. I can say though that it's probably not cancer or it wouldn't be painful, you (ahem I mean he) could have a hydrocele or a varicocele, both pretty harmless afaik. It could also be some kind of infection/std. If it's extremellyyyy painful you could have testicular torsion, which needs to be resolved ASAP like 24 hrs or you may lose a testicle.... You would know if you had that I think though because you'd probably want to throw up from the pain.
In short, I know alot about balls but I have no clue what's wrong with your "friend" :P . If it doesn't clear up quick then see a damn doctor!